# SDR SWIA2025123100001

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N307SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000871
- Aircraft time: 9,934 hours, 7,115 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BRAKE FAULT MESSAGE IN FLIGHT. HISTORY - CREW NOTED MESSAGE CLEARED ON ITS OWN. TROUBLESHOT BRK LH FAULT ADVISORY MESSAGE. INTERROGATED CMC NOTED FAULT CODE 32411011BCM TROUBLESHOT IN REFERENCE TO FIM 32-41-00. C/W BCM1 PR PULSE INIT TEST. FAULT FOUND TO BE A TRANSITORY CONDITION OF THE MAIN BRAKE CONTROL MODULE 1. MCI CREATED DUE TO REPEAT. MCI TYPE: TROUBLESHOOTING PRIORITY 1    (FLIGHT 3963 - FILED CLOSED)    DEC 30, 2024  STATION: GEG--HISTORY - CREW NOTED MESSAGE CLEARED ON ITS OWN. TROUBLESHOT BRK LH FAULT ADVISORY MESSAGE. INTERROGATED CMC NOTED FAULT CODE 32411011BCM TROUBLESHOT IN REFERENCE TO FIM 32-41-00. C/W BCM1 PR PULSE INIT TEST - TEST PASSED. FAULT FOUND TO BE A TRANSITORY CONDITION OF THE MAIN BRAKE CONTROL MODULE 1. MCI CREATED DUE TO REPEAT.
